# SDR USAA2011020890595

- Difficulty date: February 5, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 34,473 hours, 12,481 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D5725551100100
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - GEAR CHANGE - MAJOR REPAIR - CORROSION IN RIGHT WING RIB AFT PINTLE PIN RIB 5 BORE AT WSTA 2580/RIB 5.  REPAIRED RIGHT WING RIB AFT PINTLE PIN RIB 5 BORE AT WSTA 2580/ RIB 5 IAW EA 117170.
